Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 148, NWS Tallahassee, FL

June 17, 20155 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 17, 2015, 7:51 PM EDT for 5 counties in Georgia. It was in force for 54 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2015, 7:51 PM EDT (23:51 UTC)
Expired
Jun 17, 2015, 8:45 PM EDT
In force
54 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Baker County, GA, Dougherty County, GA, Lee County, GA, Mitchell County, GA, Terrell County, GA

What was reported inside it

TimeReportWhereRemark
Jun 17, 8:00 PM EDTTSTM WND DMGBaconton, GASEVERAL TREES AND POWER LINES DOWN NEAR BACONTON
Jun 17, 8:15 PM EDTTSTM WND DMG1 Ese Albany, GATREE DOWN NEAR INTERSECTION OF CORN ROAD AND MADISON ROAD
Jun 17, 8:20 PM EDTTSTM WND DMG2 Nnw Albany, GATREE DOWN AT HILLTOP ROAD AND 11TH STREET
Jun 17, 8:25 PM EDTTSTM WND DMG5 Wnw Albany, GATREE DOWN NEAR 2500 DOUBLEGATE DR
Jun 17, 8:25 PM EDTTSTM WND DMG5 Wnw Albany, GATREE DOWN NEAR INTERSECTION OF OLD DAWSON ROAD AND DOUBLEGATE ROAD
Jun 17, 8:40 PM EDTTSTM WND DMG1 Nne Chickasawhatchee, GATREES DOWN ON SASSER-HEROD ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 715 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
715 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1368 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WUUS52 KTAE 172351
SVRTAE
GAC007-095-177-205-273-180045-
/O.NEW.KTAE.SV.W.0148.150617T2351Z-150618T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
751 PM EDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BAKER COUNTY IN SOUTHWESTERN GEORGIA...
  NORTHEASTERN MITCHELL COUNTY IN SOUTHWESTERN GEORGIA...
  DOUGHERTY COUNTY IN SOUTHWESTERN GEORGIA...
  SOUTHEASTERN TERRELL COUNTY IN SOUTHWESTERN GEORGIA...
  SOUTHWESTERN LEE COUNTY IN SOUTHWESTERN GEORGIA...

* UNTIL 845 PM EDT

* AT 751 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM NEAR MARINE CORPS LOGISTICS BASE TO NEAR
  BACONTON...AND MOVING NORTHWEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...ALBANY...PUTNEY...LEESBURG...BACONTON...MARINE CORPS
  LOGISTICS BASE...EAST ALBANY...TURNER CITY...WALKER...SASSER...
  FORRESTER...PECAN CITY...PALMYRA...DUCKER...SOUTHWEST GA REGIONAL
  A/P...CHICKASAWHATCHEE...RED STORE CROSSROADS...PRETORIA...BYNE
  CROSSROADS AND RADIUM SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

&&

LAT...LON 3174 8407 3167 8402 3165 8402 3164 8400
      3163 8401 3148 8400 3146 8398 3146 8400
      3143 8400 3124 8417 3139 8447 3145 8446
      3144 8444 3144 8443 3146 8441 3158 8446
      3175 8440
TIME...MOT...LOC 2351Z 140DEG 8KT 3155 8396 3131 8418 

$$

42-DVD
1 follow-up statement
492 
WWUS52 KTAE 180020
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
820 PM EDT WED JUN 17 2015

GAC007-205-180029-
/O.CAN.KTAE.SV.W.0148.000000T0000Z-150618T0045Z/
BAKER GA-MITCHELL GA-
820 PM EDT WED JUN 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BAKER AND
NORTHEASTERN MITCHELL COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3174 8407 3167 8402 3165 8402 3164 8400
      3163 8401 3150 8400 3146 8399 3146 8400
      3144 8400 3144 8443 3147 8441 3156 8445
      3159 8446 3175 8440
TIME...MOT...LOC 0019Z 139DEG 18KT 3144 8405 3171 8438 

$$

GAC095-177-273-180045-
/O.CON.KTAE.SV.W.0148.000000T0000Z-150618T0045Z/
DOUGHERTY GA-TERRELL GA-LEE GA-
820 PM EDT WED JUN 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR DOUGHERTY...SOUTHEASTERN TERRELL AND SOUTHWESTERN LEE COUNTIES...

AT 819 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PUTNEY TO NEAR DAWSON...MOVING NORTHWEST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
ALBANY...PUTNEY...LEESBURG...MARINE CORPS LOGISTICS BASE...TURNER
CITY...EAST ALBANY...WALKER...SASSER...FORRESTER...PECAN CITY...
PALMYRA...RADIUM SPRINGS...DUCKER...SOUTHWEST GA REGIONAL A/P...
CENTURY...SOUTH ALBANY...CHICKASAWHATCHEE...LOCKETT CROSSING...
OAKLAND AND STOCKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3174 8407 3167 8402 3165 8402 3164 8400
      3163 8401 3150 8400 3146 8399 3146 8400
      3144 8400 3144 8443 3147 8441 3156 8445
      3159 8446 3175 8440
TIME...MOT...LOC 0019Z 139DEG 18KT 3144 8405 3171 8438 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:09 PM EDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 17, 4:09 PM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
409 PM EDT WED JUN 17 2015

.NEAR TERM [THROUGH TONIGHT]...
LOCAL RADAR IMAGERY SHOWS STORMS HAVE BEGUN TO KICK OFF TODAY
WITH THE HIGHEST COVERAGE IN NORTH FLORIDA AND SOUTH CENTRAL
GEORGIA. THE 12Z MORNING SOUNDING SHOWED IMPRESSIVE MID-LEVEL
LAPSE RATES AND WITH SURFACE TEMPERATURES PEAKING IN THE UPPER 90S
TO AROUND 100 TODAY, INSTABILITY OVER THE AREA IS QUITE HIGH. WITH
THIS ENVIRONMENT, THE SEA-BREEZE THUNDERSTORMS THAT DEVELOP THIS
AFTERNOON COULD BE CAPABLE OF PRODUCING DAMAGING WINDS. IN
ADDITION, BETWEEN THE HIGH TEMPERATURES AND HUMIDITY, HEAT INDICES
WILL BE UNCOMFORTABLY HIGH, IN THE 106-110 RANGE. THE HEAT
ADVISORY CONTINUES OVER SOUTHWEST GEORGIA AND THE FLORIDA BIG
BEND.

AFTER THE SUN SETS, WINDS WILL BEGIN TO CALM AND THE SEA-BREEZE
STORMS WILL BEGIN TO DISSIPATE, THOUGH THUNDERSTORMS FROM THE EAST
COAST SEA-BREEZE MAY LAST INTO THE EARLY EVENING HOURS OVER SOME
OF OUR EASTERN ZONES. TEMPERATURES WILL DIP TO THE LOW TO MID
70S OVERNIGHT.

.SHORT TERM [THURSDAY THROUGH FRIDAY NIGHT]...
MAXIMUM HEIGHTS IN THE UPPER RIDGE WILL REMAIN JUST EAST OF THE
AREA THROUGH THIS PERIOD WITH THE SURFACE RIDGE AXIS HOLDING
SOUTH OF THE AREA ACROSS THE GULF OF MEXICO. THE REMNANTS OF BILL
WILL TRACK TO THE MISSOURI AREA BY FRIDAY NIGHT WITH NO IMPACT TO
OUR AREA. INSTEAD, THE DEEP RIDGING WILL MAINTAIN WELL ABOVE
NORMAL TEMPERATURES. HIGHS ON THURSDAY WILL ONCE AGAIN REACH THE
UPPER 90S WITH THE CENTURY MARK LIKELY IN A FEW SPOTS LIKE ALBANY
AND VALDOSTA. MAXIMUM HEAT INDICES WILL GENERALLY BE BETWEEN 105
AND 108 DEGREES, JUST SHY OF ADVISORY THRESHOLDS. TEMPS ON FRIDAY
WILL JUST BE A COUPLE OF DEGREES LOWER, BUT STILL PLENTY HOT. POPS
BE IN THE 30-40% RANGE AWAY FROM THE COAST ON THURSDAY AND DROP
OFF SLIGHTLY FOR FRIDAY. WITH VERY HIGH LEVELS OF INSTABILITY IN
PLACE, WE WILL CONTINUE TO SEE A THREAT FOR ISOLATED STRONG TO
SEVERE STORMS.

.LONG TERM [SATURDAY THROUGH WEDNESDAY]...
THE UPPER RIDGE WILL BE SUPPRESSED SOUTHWARD AS THE SHORT WAVE
TROUGH REMNANT OF BILL TRACKS FROM THE OHIO VALLEY TO THE EAST
COAST THIS WEEKEND. HOWEVER, THIS WILL GIVE US ONLY THE SLIGHTEST
RELIEF FROM THE ONGOING HEAT WAVE AS ANOTHER UPPER RIDGE WILL
BECOME ESTABLISHED OVER THE AREA ONCE AGAIN BY TUESDAY AND
WEDNESDAY. THIS PATTERN WILL RESULT IN BELOW CLIMO POPS GENERALLY
IN THE 20-30% RANGE WITH ABOVE NORMAL TEMPERATURES. EXPECT DAYTIME
HIGHS TO BE IN THE MID 90S ON SATURDAY, BUT THEN INCH BACK TO THE
UPPER 90S AFTER THAT. 100-DEGREE TEMPS WILL BE POSSIBLE IN A FEW
SPOTS. IT WILL NOT BE SURPRISING IF HEAT ADVISORY CRITERIA IS MET
ON A FEW DAYS NEXT WEEK. OVERNIGHT LOWS WILL GENERALLY BE IN THE
MID 70S.

&&

.AVIATION...
[THROUGH 18Z THURSDAY] SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN
THIS AFTERNOON AND EVENING IN THE TRI-STATE AREA, SO CONTINUED
VCTS AT ALL TERMINALS EXCEPT ECP. MVFR VSBYS ARE POSSIBLE AGAIN
EARLY THURSDAY MORNING AT ECP AND VLD.

&&

.MARINE...
SURFACE HIGH PRESSURE WILL REMAIN SOUTH OF THE WATERS FOR THE NEXT
SEVERAL DAYS. THIS WILL MAINTAIN GENERALLY ONSHORE FLOW WITH
INCREASED WIND SPEEDS NEARSHORE IN THE AFTERNOON SEA BREEZE.

&&

.FIRE WEATHER...
RED FLAG CONDITIONS ARE NOT EXPECTED FOR THE NEXT SEVERAL DAYS.
PATCHY FOG IS POSSIBLE AROUND SUNRISE THURSDAY NEAR THE COAST.

&&

.HYDROLOGY...
A TYPICAL SUMMERTIME PATTERN WITH DAILY AFTERNOON THUNDERSTORMS
WILL KEEP CHANCES OF RAIN IN THE FORECAST FOR THE NEXT WEEK.
COVERAGE WILL BE SCATTERED HOWEVER, SO NO WIDESPREAD FLOODING IS
EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   73  99  73  97  74 /  20  30  20  30  10
PANAMA CITY   77  90  76  89  76 /  10  20  10  10  10
DOTHAN        72  98  74  96  73 /  20  40  20  20  10
ALBANY        74 100  74  98  74 /  20  40  30  20  10
VALDOSTA      73 100  73  97  73 /  20  30  30  30  20
CROSS CITY    74  97  74  95  73 /  20  30  20  20  20
APALACHICOLA  77  93  76  91  76 /  10  10  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR COASTAL DIXIE-
     COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL
     WAKULLA-GADSDEN-INLAND DIXIE-INLAND FRANKLIN-INLAND
     JEFFERSON-INLAND TAYLOR-INLAND WAKULLA-LAFAYETTE-LEON-
     LIBERTY-MADISON.

     HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     BAY.

GA...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR BAKER-BEN HILL-
     BERRIEN-BROOKS-CALHOUN-CLAY-COLQUITT-COOK-DECATUR-DOUGHERTY-
     EARLY-GRADY-IRWIN-LANIER-LEE-LOWNDES-MILLER-MITCHELL-
     QUITMAN-RANDOLPH-SEMINOLE-TERRELL-THOMAS-TIFT-TURNER-WORTH.

AL...NONE.
GM...NONE.
&&

NEAR TERM...MOORE
SHORT TERM...WOOL
LONG TERM...WOOL
AVIATION...MOORE
MARINE...WOOL
FIRE WEATHER...DVD
HYDROLOGY...MOORE

In the hours before

Local storm report, Jun 17, 4:34 PM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
434 PM EDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     3 SE HAMBURG            30.54N 83.48W
06/17/2015                   MADISON            FL   911 CALL CENTER

            TREE DOWN NEAR INTERSECTION OF LITTLE CAT ROAD AND FARM
            CENTER ROAD

0429 PM     TSTM WND DMG     3 WSW HAMBURG           30.55N 83.57W
06/17/2015                   MADISON            FL   911 CALL CENTER

            TREE DOWN ON LOVETT ROAD

&&

DVD
Local storm report, Jun 17, 5:45 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
545 PM EDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     BOSTON                  30.79N 83.79W
06/17/2015                   THOMAS             GA   911 CALL CENTER

            TREE DOWN ON HIGHWAY 84.

0530 PM     TSTM WND DMG     2 W FIVE POINTS         30.88N 83.83W
06/17/2015                   THOMAS             GA   911 CALL CENTER

            TREE DOWN ONCOFFEE ROAD NEAR PATTON SPEEDWAY.

&&

WOOL
Local storm report, Jun 17, 6:41 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
641 PM EDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     4 WSW ASHVILLE          30.60N 83.71W
06/17/2015                   JEFFERSON          FL   EMERGENCY MNGR

            TREE DOWN AT 9676 ASHEVILLE HIGHWAY.

0500 PM     TSTM WND DMG     2 NW WAUKEENAH          30.43N 83.99W
06/17/2015                   JEFFERSON          FL   EMERGENCY MNGR

            TREE DOWN ON CHERRY TREE ROAD.

0500 PM     TSTM WND DMG     4 SSE DILLS             30.57N 83.74W
06/17/2015                   JEFFERSON          FL   EMERGENCY MNGR

            TREE DOWN ON GOVERNMENT FARM ROAD.

0522 PM     TSTM WND DMG     5 NNE MONTICELLO        30.61N 83.84W
06/17/2015                   JEFFERSON          FL   EMERGENCY MNGR

            TREE DOWN ON THE BOSTON HIGHWAY.

&&

WOOL
Local storm report, Jun 17, 6:47 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
647 PM EDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     CAIRO                   30.88N 84.21W
06/17/2015                   GRADY              GA   911 CALL CENTER

            SEVERAL TREES DOWN AROUND THE COUNTY.

&&

WOOL
Local storm report, Jun 17, 7:14 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
714 PM EDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     REBECCA                 31.81N 83.49W
06/17/2015                   TURNER             GA   911 CALL CENTER

            AN ABANDONED BUILDING IN REBECCA COLLAPSED ON THREE SIDES
            DUE TO STRONG WINDS

0710 PM     TSTM WND DMG     AMBOY                   31.79N 83.59W
06/17/2015                   TURNER             GA   911 CALL CENTER

            AT LEAST 7 TREES DOWN ACROSS RURAL TURNER COUNTY

&&

DVD
Local storm report, Jun 17, 7:43 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
743 PM EDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND DMG     5 WNW PELHAM            31.14N 84.23W
06/17/2015                   MITCHELL           GA   LAW ENFORCEMENT

            TREE DOWN ON HIGHWAY 65

0735 PM     TSTM WND DMG     1 S GREENOUGH           31.30N 84.10W
06/17/2015                   MITCHELL           GA   LAW ENFORCEMENT

            TREE DOWN ACROSS THE ROAD NEAR 2501 JERUSALEM CHURCH ROAD

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 3:43 AM EDTHeat AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more14 hr
Jun 17, 3:28 PM EDTSevere Thunderstorm WarningTAEBerrien, Lanier, Lowndes22 min
Jun 17, 4:02 PM EDTSevere Thunderstorm WarningTAEBrooks43 min
Jun 17, 4:42 PM EDTSevere Thunderstorm WarningTAEBrooks, Thomas48 min
Jun 17, 5:18 PM EDTSevere Thunderstorm WarningTAEBrooks, Thomas42 min
Jun 17, 5:35 PM EDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Irwin, Tift, Turner55 min
Jun 17, 6:21 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Mitchell54 min
Jun 17, 6:31 PM EDTSevere Thunderstorm WarningTAEIrwin, Tift, Turner44 min
Jun 17, 7:10 PM EDTSevere Thunderstorm WarningTAEDougherty, Lee, Mitchell, Turner, Worth65 min
Jun 17, 7:20 PM EDTSevere Thunderstorm WarningTAEBaker, Mitchell40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.